Translator Disclaimer
2019 On the homotopy types of $\mathrm{Sp}(n)$ gauge groups
Daisuke Kishimoto, Akira Kono
Algebr. Geom. Topol. 19(1): 491-502 (2019). DOI: 10.2140/agt.2019.19.491

Abstract

Let G k , n be the gauge group of the principal Sp ( n ) –bundle over S 4 corresponding to k π 3 ( Sp ( n ) ) . We refine the result of Sutherland on the homotopy types of  G k , n and relate it to the order of a certain Samelson product in Sp ( n ) . Then we classify the p –local homotopy types of G k , n for ( p 1 ) 2 + 1 2 n .

Citation

Download Citation

Daisuke Kishimoto. Akira Kono. "On the homotopy types of $\mathrm{Sp}(n)$ gauge groups." Algebr. Geom. Topol. 19 (1) 491 - 502, 2019. https://doi.org/10.2140/agt.2019.19.491

Information

Received: 26 April 2018; Revised: 9 July 2018; Accepted: 3 September 2018; Published: 2019
First available in Project Euclid: 12 February 2019

zbMATH: 07053581
MathSciNet: MR3910588
Digital Object Identifier: 10.2140/agt.2019.19.491

Subjects:
Primary: 54C35‎, 55P15

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 1 • 2019
MSP
Back to Top